# SDR SWIA201743110

- Difficulty date: February 23, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 33,424 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT BS 559 BETWEEN RBL 36 AND 45. INSTALLED NEW STRAP IAW SRM.  PRESSURE CHECKED GOOD.
